Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

itgetsbetter

Veteran Member
  • Total Reviews

    0
  • Content Count

    59
  • Joined

  • Last visited

Community Reputation

0 Neutral

About itgetsbetter

  • Rank
    Junior Member
  1. you need to do some research on retinoids. THere are good articles all over the web if you do a few searches. WIthout looking I would guess that 9cisRA is not used orally because it is inferior to 13cisRA relating to acne.
  2. Not money, but they get rewarded with other perks. vacations for example.
  3. I think any amount of this medicine makes a difference. I remember reading that many people will clear with as little at .1mg/kg. The average person receives 10 times that daily amount for thier course here in the USA. The determining factor being that a larger dose will usually have a longer effect. So if one person took 10mg/day for 4 months and another took 80mg/day for 4 months they would probaby clear equally well, but the person othat only took 10mg would have a high probability of r
  4. well, I have crohn's disease, which is a chronic condition that never actually goes away. There can be symptom free periods, but you are never cured. It is inflammation that can occur anywhere on the digestive tract, from the mouth to the anus. One thing often associated with crohn's is accutane (refered to as regional ileitis or IBD in the accutane literature). I think Accutane may have triggered my crohn's (You need to be genetically susceptible in the first place.) Then it became better
  5. the roche brand in europe is roaccutane. I'm pretty sure there should be a "ROA 10" printed on the little pinkish pill. I dont know for sure. check into it before you take any would definely be my advice.
  6. prednisone or any corticosteroid will usually help acne at first, and then make it worse. For people with certain types of inflammatory lessions, prednisone is used on a long term basis. Most acne sufferers will have no long term benefit and very often suffer "steroid acne" as a side effect. From my own experience, and from other accounts I have seen, steroid acne is many tiny comedones often effecting the chest and face. I can point out on my body which acne is from steroids and which is n
  7. There are a lot of derms out there that seem to know little about the Accutane they prescribe. What is the point of going to a doctor who is clueless about potential side effects, yet alone potentially serious ones. I'm sorry but it is quite well noted that Accutane can either dry out surfaces throughout your body. IN addition, it is well understood and noted that Accutane is linked to Irritable Bowel Disease which is often characterized by bleeding. For a doctor to say it is unrelated is ap
  8. just as some encouragement, when I was on accutane i was really pissed becuase it did nothing the 6 months I was on it. I remember going into my derm on the 5th month saying it didnt work, so he scheduled me to come back in two months. Guess what though, about 6 weeks after I finished I looked in the mirror and was clear for the first time I could remember.
  9. you sound like a nice person to me. dont let it get to you, i'd say 99perecent of people do exactly what you and I have done
  10. It is linked to IBD as the person above stated. That is phyical inflammation somewhere along your digestive tract. IBD is usually colitis or ilietus. I would highly advise you to make an appointment with a gatroenterologis. Then tell him you took Accutane and it is linked to IBD. Then tell him your symptoms. He should do a colonoscopy and/or small bowel follow through. This may sound scary, but beleive me, if it is IBD and you catch it before it gets really out of hand, you can treat it a
  11. yeah steroids are not something anyone, especailly young, wants to be on. Go on google and search for "isotretinoin tumor." Since you said you were benign I doubt it applies, but yes Accutane is used off label as a cancer drug.
  12. well i've been on prednisone since january 2005, yea 16 months straight. I've been as high as 100mg a day, and as low as 3mg a day which is where I am now. How it effected my acne is strange. First off it caused me to break out on my chest, lots of those little noninflamed bumps. Strangely, my chest is the only place I never broke out prior to the steroids. But to make it even more strange, it did not make me break out worse in existing acne areas. So im just saying it might not be that ba
  13. I beleive you. It's true that no one wants to hear that thier beloved Accutane can be so dangerous. If Accutane was known to kill 1 out of 2 people that took it, the Accutane followers on this board would still put it on a godly pedistal. Yes it can be an effective drug, but it does not call for the protective fanaticism seen here.
  14. Accutane: the most effective acne treatment currently available. Good job on finally getting it. Dont worry about your parents. Things were different in thier day. And just a word of advice that is important for you to remember: ACCUTANE MAY TAKE 6 MONTHS or MORE TO SEE RESULTS. SO please dont kill yourself if you get a bad initial breakout or think you aren't seeing IMPROVEMENT. Give it time, you WILL SEE GREAT Results.
  15. Those could possilby be symptoms of IBD which Accutane has been attributed to worsening, or possilbly triggering. Why not get tested just to play safe?
×